×

A proof that every Banach space is subreflexive. (English) Zbl 0098.07905


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. R. Phelps, Subreflexive normed linear spaces, Arch. Math. (Basel) 8 (1957), 444 – 450. · Zbl 0081.32701 · doi:10.1007/BF01898849
[2] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc. 11 (1960), 976 – 983. · Zbl 0098.07904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.